# SDR OEJA915H

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N904FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Aircraft time: 17,080 hours, 9,494 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8166011
- Part serial: 200312114
- Condition: Sticking
- Location: Zone 400
- Part time: 17,060 hours, 9,483 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CREW WAS AT FL300. CREW HAD A BLUE CASS MESSAGE OF "BLEED 2 VLV CLOSED". CREW FOLLOWED CHECKLIST AND DESCENDED TO FL250 PER THE CHECKLIST WITHOUT DECLARING AN EMERGENCY AND LANDED AT KANSAS CITY, MO. AFTER 2 DAYS OF TROUBLE SHOOTING AND ENGINE RUNS, FOUND THE NO. 2 BLEED VALVE OPEN/CLOSED SWITCH TO BE INTERMITTENT AND STICKING IN THE CLOSED POSITION. REPLACED VALVE AND HAD SEVERAL SUCCESSFUL OPS CHECKS
